# SDR ASAA2021050834769

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,826 hours, 13,555 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Abnormal
- Location: Rt Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 (RIGHT) LOW PRESSURE LIGHT WITH PUMP SWITCH ON. GROUNDED - YES. REMOVED AND REPLACED PUMP PRESS SWITCH REF B737-800 AMM 28-42-11. OPS NORMAL.
